# SDR FDEA201004221355

- Difficulty date: April 22, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 68,410 hours, 21,988 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143N66191
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR LOWER FWD CORNER EXTERNAL SKIN HAS TRIM OUT GREATER THAN .001".  FABRICATED REPAIR DOUBLER FROM 2024-T3 0.071" DIMENSION 6.7500" X 6.5" IAW SRM   52-30-1, FIG 201. TREATED AND PRIMED PARTS IAW SRM 51-20-1. INSTALLED REPAIR   DOUBLER AT C-2 DOOR LOWER FWD CORNER EXTERNAL SKIN IAW SRM 52-30-1, FIG 201.
